# SDR CA960502003

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82950010137
- Condition: Leaking
- Location: Left Gnd Spoiler
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN)HYDRAULIC LEAK IN VICINITY OF LEFT GROUND SPOILER. LINE LEAKING.
